# SDR QMLA2017102617117

- Difficulty date: October 26, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N354LL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0453
- Aircraft time: 4,658 hours, 14,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Frm 5
- Part time: 4,658 hours, 14,749 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EVIDENCE OF CHAFING ON LOWER EDGE OF FRAME 5, X 4692, Y 2560, Z 317, DURING PRE CLOSE INSPECTION OF AVIONIC BAY.  NOTE THAT CURRENT HARDWARE IS IN LINE WITH THE GAP IN-BETWEEN FRAME 5 AND MED WALL AND ONLY CONTACTS IF TRIM IS DEFLECTED BACK WHEN PUSHING ON SNAP OR MED MOUNT INSTALL.
